MathSciNet Relay Station
MathSciNet bibliographic data
MR1643939 (99g:20072) 20F36 (16S34 57M25)
Rolfsen, Dale; Zhu, Jun Braids, orderings and zero divisors. J. Knot Theory Ramifications 7 (1998), no. 6, 837–841.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement